# SDR ASAA0752147

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,132 hours, 1,481 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Condition: Unknown
- Location: Altitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE SELECTOR FROZEN ON MCP PANEL (STUCK AT 50,000).  CYCLED MODE CNTL PANEL POWER.  DISPLAY CONTROL RETURNED.  MCP CHECKS OK.
